# SDR SWAA2021061769589

- Difficulty date: May 4, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN PANEL 321A FIRST RIB CRACKED AT LH LWR CORNER ; / CERTIFIED STEP #1 (1ST RIB REMOVAL) AND #2 (1ST RIB FABRICATION).;FABRICATED DORSAL FIN PANEL#321 FIRST RIB;MAT USED 2024-0 CLAD .040 PO#1679582 PER REF DWG#174A1108.;FINAL INSPECTED; REMOVED AND REPLACED NEW RIB.;HEAT TREATED NEW RIB P/N 174A1108-1 FROM2024-O TO 2024-T42 REF BAC 5602 AND AAR FORM OP 84-REV 7;INSTALLED NEW RIB IN DORSAL FIN PANEL 321A AT LH LWR CORNER PER B737-700 SRM 51-40-02-0G-0 AND DWG 174A1008 AND DWG 174A0103;OK TO INSTALL FABRICATED RIB.;OK TO TREAT AND PRIME FABRICATED RIB.;REMOVED AND REPLACED NEW RIB IN DORSAL FIN PANEL 321A AT LH LWR CORNER PER B737-700 SRM 51-40-02-0G-0 AND DWG 147A1008 AND DWG 174A 0103;REMOVED FIRST RIB AT DORSAL FIN PANEL #321 PER REF B737-700 SRM 51-40-02-0G-0.;TREATED AND PRIMED FABRICATED RIB PER B737-700 SRM 51-20-01-0G-0;VERIFIED HEAT TREATMENT (STEP #4).;VERIFIED TREAT AND PRIME.;VERIFIED NEW RIB INSTALLATION.
